Fractional Variational Iteration Method and Adomian’s Decomposition Method: Applications to Fractional Burgers Kuramoto KdV Equation via Hadamard Derivative

Djeriba Hichem, Belghaba Kacem

Abstract


This paper presents the analytical solutions of the Fractional Burgers Kuramoto KdV equation by the variational iteration method and Adomian’s decomposition method using Hadamard fractional derivative. By using initial conditions, the explicit solutions of the Burgers Kuramoto Kdv equation have been presented. The fractional derivatives are considered according to the Hadamard’s approach. Two examples are given for illustrate to implement variational iteration method and Adomian’s decomposition method for fractional Burgers Kuramoto KdV equation.


Keywords


Fractional Burgers Kuramoto KdV equation; Hadamard fractional; Variational iteration method; Fractional calculus; Adomian’s decomposition method

Full Text:

PDF

References


G. Adomian, Convergent series solution of nonlinear equation, Journal of Computational and Applied Mathematics 11 (1984), 225 – 230, DOI: 10.1016/0377-0427(84)90022-0.

G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Fundamental Theories of Physics Book Series, FTPH, Vol. 60, Boston (1994), DOI: 10.1007/978-94-015-8289-6.

G. Adomian and R. Rach, Equality of partial solutions in the decomposition method for linear and nonlinear partial differential, Computers & Mathematics with Applications 19(12) (1990), pp. 9 – 12, DOI: 10.1016/0898-1221(90)90246-G.

G. Adomian, A review of the decomposition method in applied mathematics, Journal of Mathematical Analysis Applications 135 (1988), 501 – 544, DOI: 10.1016/0022-247X(88)90170-9.

G. Adomian, Solution of nonlinear evolution equations, Mathematical and Computer Modelling 20 (1994), 1 – 2, DOI: 10.1016/0895-7177(94)90120-1.

A. Erdelyi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher Transcendental Functions, Vol. 1, McGraw-Hill, New York (1953).

J.-H. He, Approximate analytical solution for seepage flow with fractional derivatives in porous media, Computer Methods in Applied Mechanics and Engineering 167 (1998), 57 – 68, DOI: 10.1016/S0045-7825(98)00108-X.

J.-H. He, Variational iteration method — a kind of nonlinear analytical technique: some examples, International Journal of Non-Linear Mechanics 34 (1999) 699 – 708, DOI: 10.1016/S0020-7462(98)00048-1.

J.-H. He, Some asymptotic methods for strongly nonlinear equations, International Journal of Modern Physics B 20(10) (2006), 1141 – 1199, DOI: 10.1142/S0217979206033796.

J.-H. He and X.-H. Wu, Construction of solitary solution and compacton-like solution by variational iteration method, Chaos Solitons & Fractals 29 (1) (2005), 108 – 113, DOI: 10.1016/j.chaos.2005.10.100.

J.-H. He, Application of homotopy perturbation method to nonlinear wave equations, Chaos Solitons & Fractals 26 (3) (2005), 695 – 700, DOI: 10.1016/j.chaos.2005.03.006.

M. Inokuti, H. Sekine and T. Mura, General use of the Lagrange multiplier in nonlinear mathematical physics, in Variational Method in the Mechanics of Solids, S. Nemat-Nasser (editor), Pergamon Press, Oxford, UK (1978), 156 – 162, DOI: 10.1016/B978-0-08-024728-1.50027-6.

G. Jumarie, Laplace’s transform of fractional order via the Mittag-Leffler function and modified Riemann-Liouville derivative, Applied Mathematics Letters 22(11) (2009), 1659 – 1664, DOI: 10.1016/j.aml.2009.05.011.

G. Jumarie, Table of some basic fractional calculas formulae derived from a modified Riemann- Liouville derivative for nondifferentiable functions, Applied Mathematics Letters 22 (2009), 378 – 385, DOI: 10.1016/j.aml.2008.06.003.

A. Kilbas, Hadamard-Type Integral Equations and Fractional Calculus Operators (2003), DOI: 10.1007/978-3-0348-8007-7_10.

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, Vol. 204, Elsevier Science BV, Amsterdam (2006).

K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley-Interscience Publication, New York (1993).

K. S. Ntouyas, J. Tariboon and W. Sudsutad, Boundary value problems for Riemann-Liouville fractional differential inclusions with nonlocal hadamard fractional integral conditions, Mediterranean Journal of Mathematics 13 (2016), 939 – 954, DOI: 10.1007/s00009-015-0543-1.




DOI: http://dx.doi.org/10.26713%2Fcma.v12i2.1505

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905